Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Chest pain after seizure.How to cure ?

Hi, I am 44yrs old & I had a siezure after 18yrs without medication. Following immediately I had chronic chest pains, and stomach pains similar to labour pains. I was dehydrated & needed a drip & oxygen. After being treated in emergency for two day I was discharged & had muscular pain all through my body. The body pain nearly went after 5days but chest pains remain. Went back to emergence & doctor said I probably inhaled some saliva/vomit during seizure. Gave me antibiotics & said it was probably respirotory/infective/ pneumonia . Started them yesterday & feel a little better, but still not right. Short of breath , pain in chest, thirsty for sparkling spring water, need to burp,foul smell/taste in mouth. Could this be something else that they may be missing, because I beleive I had the seizure because of something else. Thankyou
Asked On : Thu, 17 Mar 2011
Answers:  2 Views:  479
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
The pain in chest can also be refered pain from abdomen more so when you are having burps , foul smell and taste. For the time being it is advisable to complete the course of medicines you are having. Avoid solid food for a day and have tomato soup etc. and rice gruel. Check hyperacidity. Amongst herbal medicines i recommend avipatikar churan and kam dugdha ras.
Answered: Thu, 17 Mar 2011
I find this answer helpful
General & Family Physician Dr. Vidya Muralidhar's  Response
HI
Welcome to HeathcareMagic forum.

Having a seizure can lead to aspiration ,where the contents from the mouth trickle down the throat causing infection and obstruction of respiratory tract later , the cause of the seizure may be anything.

As the doctors have examined you, I feel they have not missed out on anything else, I suggest you continue the antibiotics, as you have started them just a while back , with time they will act well, so please wait and continue the dose.

Wish you good health

Answered: Thu, 17 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions